| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 33-36


H. Torabi, M. G. Vahidi-Asl
      Testing for "randomness" in spatial point patterns, using the number of empty-quadrants in the region
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1595-1608.

H. Torabi, S. M. Mirhosseini
      Sequential probability ratio tests for fuzzy hypotheses testing
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1609-1618.

H. Torabi, S. M. Mirhosseini
      The most powerful tests for fuzzy hypotheses testing with vague data
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1619-1633.

H. Torabi, J. Behboodian, S. M. Mirhosseini
      On the number of partitions of sets and natural numbers
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1635-1646.

Junyu Gao, Yongfu Su
      Mathematical expectation of probabilistic metric spaces and Banach fixed point theorem
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1647-1654.

V. Ten
      Approach to design of robust control systems by structurally stable functions from catastrophe theory
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1655-1674.

C. Sudsukh, I. Inchan
      Strong convergence theorem for solving equilibrium problems by hybrid method of asymptotically k-strictly pseudo-contractive mappings in Hilbert spaces
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1675-1687.

Lingyu Jin, Rongqiao Wu, Pei Wu, Shaomei Fang
      An explicit finite difference scheme for a compressible Heisenberg chain equations
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1689-1697.

K. S. Berenhaut, D. Chen
      Inequalities for convolution ratios under local approximation
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1699-1714.

A. Mahir R., A. M. H. Al-Khazaleh
      New method to estimate missing data by using the asymmetrical winsorized mean in a time series
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1715-1726.

S. Singh, S. R. Valdes
      Optimal method of imputation in survey sampling
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1727-1737.

S. Singh Sidhu, R. Tailor, S. Singh
      On the estimation of population proportion
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1739-1744.

S. Tewari, K. R. Pardasani
      Space state approach to study the effect of sodium over cytosolic calcium profile
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1745-1754.

Kh. Moussaid, M. Azouazi, A. EL Omri
      Optimization of the logistics of a courier business
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1755-1761.

S. K. Vaidya, U. M. Prajapati, P. L. Vihol
      Some important results on triangular sum graphs
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1763-1772.

S. Bermudo, C. Dolores, P. Ruesga, J. M. Sigarreta
      The Klein group and its applications
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1773-1785.

K. Al-Shaqsi, M. Darus
      Application of Holder inequality in generalised convolutions for functions with respect to k-symmetric points
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1787-1797.

K. Al-Shaqsi, M. Darus
      On certain subclasses of analytic functions defined by a multiplier transformation with two parameters
      Appl. Math. Sci., Vol. 3, 2009, no. 33-36, 1799-1810.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |